# SDR CALA2013072990038

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 48,493 hours, 18,673 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Rub Strip
- Condition: Debonded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HAS A LOUD NOISE IN DESCENT.  FOUND AFT TOP OF DOOR 2RT COVER PLATE RUBSTRIP DISBONDED.  REMOVED RUBSTRIP.
